# SDR UALA2013041202502

- Difficulty date: April 6, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 45,633 hours, 9,765 cycles
- Engine: Pwa PW4077
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DELAY DURING LEFT ENGINE SHUTDOWN.  MESSAGE ON EICAS SHOWS ENG FUEL VALVE.  PERFORMED FIM73-22TSK801 SECTION E.  RELAYS CHANGED.  PERFORMED WIRE CONTINUITY CHECKS, INSPECTION OF WIRES AND CLAMPS.  ALL GOOD.  FOUND CONNECTOR DM76001C LOOSE ON FMU.  SECURED, NO MESSAGES.
